Equilateral dimension of certain classes of normed spaces

2014
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKobos, Tomasz - 150069 pl
dc.date.accessioned2015-03-18T10:24:24Z
dc.date.available2015-03-18T10:24:24Z
dc.date.issued2014pl
dc.description.number10pl
dc.description.physical1340-1358pl
dc.description.volume35pl
dc.identifier.doi10.1080/01630563.2014.930482pl
dc.identifier.eissn1532-2467pl
dc.identifier.issn0163-0563pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/3918
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleEquilateral dimension of certain classes of normed spacespl
dc.title.journalNumerical Functional Analysis and Optimizationpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Kobos, Tomasz - 150069
dc.date.accessioned
2015-03-18T10:24:24Z
dc.date.available
2015-03-18T10:24:24Z
dc.date.issuedpl
2014
dc.description.numberpl
10
dc.description.physicalpl
1340-1358
dc.description.volumepl
35
dc.identifier.doipl
10.1080/01630563.2014.930482
dc.identifier.eissnpl
1532-2467
dc.identifier.issnpl
0163-0563
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/3918
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Equilateral dimension of certain classes of normed spaces
dc.title.journalpl
Numerical Functional Analysis and Optimization
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
4
Views per month

No access

No Thumbnail Available